# SDR FDEA201906171304

- Difficulty date: May 31, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC74153
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG LH FAN COWL JAMB ON INLET, SKIN FX AJC7415-3 WORN BEYOND LIMITS. REMOVED AND REPLACED WORN SKIN #2 ENG L/H FAN COWL LAND, REF DGLS DRWG   AJC7415,   SRM-35-01, VOL II, & SRM-33-01, VOL-II.
